# SDR ASAA2021042734681

- Difficulty date: April 27, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 53,500 hours, 15,966 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 1074926
- Part serial: 3123C
- Condition: Inoperative
- Location: Nr 2 Engine
- Part time: 87,910 hours, 41,613 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CHECKING C/B'S PRIOR TO TOW FOUND C/B P 6-4 B7 (AIR CONDITIONING BLEED AIR VALVE RIGHT) POPPED. GROUNDED - YES. TROUBLE SHOT PER B737-800 WDM 36-11-11 AND FOUND OPEN SIDE OF ENG 2 BLEED AIR REGULATOR TO BE SHORTING. REMOVED & REPLACED BLEED AIR REGULATOR OP'S CK & LEAK CHECK IS GOOD. REF B737-800 AMM 36-11-03-400-801 / 36-11-03-000-801.
